MAUDE Adverse Event Report: NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 71019
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 05/29/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The nalu system was implanted and in use for aproximately 3 years before the patient requested explant.Review of records found no prior complaints or incidents on file related to this patient.Patient was unable to verbalize any specific complaint and just expressed generalized frustration.All offers of reprogramming or other troubleshooting were declined by the patient.There is no indication of the nalu system failing or malfunctioning, however the system was not released from the medical facility and the patient was not cooperative with pre-explant investigation.
 
Event or Problem Description
Patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2021, targeting the axillary and suprascapular nerves.In (b)(6) 2024 the patient requested to have the system explanted.A local nalu representative found that the patient was unable to verbalize any specific issue and expressed generalized frustration.Patient reported not receiving adequate pain relief and declined any troubleshooting or reprogramming offers.A full system explant was performed on (b)(6) 2024 per the patient request.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL INC
2320 faraday avenue
suite 100
calsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday avenue
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key19613908
Report Number3015425075-2024-00237
Device Sequence Number20338034
Product Code GZF
UDI-Device Identifier00812537035604
UDI-Public01008125370356041120091417210914
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/14/2021
Device Model Number71019
Device Catalogue Number71019
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2024
Initial Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown